| Model Number |
1.86 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A number of glucose tests were performed on a newborn patient.The nova statstrip values obtained were consistently higher than those obtained using other test methods.
Additional Manufacturer Narrative
Per the customer-the difference in results spanned medical decision values, so it's very possible that there was a delay in treatment due to the nova results being high.An investigation into the reported event has begun but is not yet completed.A supplemental report will be issued upon completion of the investigation.